Advertisement

Reactions Weekly

, Volume 1723, Issue 1, pp 102–102 | Cite as

Cisplatin/gemcitabine

Unstable angina: case report
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

An adult man [exact age at the time of reaction onset not stated] developed unstable angina following chemotherapy with cisplatin and gemcitabine for metastatic adenocarcinoma of gall bladder.

The man with no pre-existing coronary artery disease, presented in July 2014 at the age of 29 years to a surgery outpatient department with symptomatic multiple gall stone disease. In August 2014, an open cholecystectomy was scheduled. The histopathological examination of the resected specimen showed an inoperable, metastatic adenocarcinoma of gall bladder with chronic omentitis. As the disease was inoperable, so only common bile duct was stented. A computed tomography (CT) of the abdomen performed in September 2014 showed collapsed gall bladder with draining tube in its lumen, with ill...

Reference

  1. Rehan HS, et al. Unstable Angina: A Serious Adverse Event following Gemcitabine-Cisplatin Based Chemotherapy. Journal of the Association of Physicians of India 64: 85-86, No. 9, Sep 2016. Available from: URL: https://www.researchgate.net/publication/326672415_Unstable_Angina_A_Serious_Adverse_Event_following_Gemcitabine-Cisplatin_Based_Chemotherapy - India

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations